Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/96416
Full metadata record
DC FieldValueLanguage
dc.contributor.authorLing, Sanen
dc.contributor.authorSole, Patricken
dc.date.accessioned2013-04-18T04:22:32Zen
dc.date.accessioned2019-12-06T19:30:22Z-
dc.date.available2013-04-18T04:22:32Zen
dc.date.available2019-12-06T19:30:22Z-
dc.date.copyright2001en
dc.date.issued2001en
dc.identifier.citationLing, S., & Solé, P. (2001). On the algebraic structure of quasi-cyclic codes I: Finite fields. IEEE Transactions on Information Theory, 47(7), 2751-2760.en
dc.identifier.issn0018-9448en
dc.identifier.urihttps://hdl.handle.net/10356/96416-
dc.identifier.urihttp://hdl.handle.net/10220/9827en
dc.description.abstractA new algebraic approach to quasi-cyclic codes is introduced. The key idea is to regard a quasi-cyclic code over a field as a linear code over an auxiliary ring. By the use of the Chinese remainder theorem (CRT), or of the discrete Fourier transform (DFT), that ring can be decomposed into a direct product of fields. That ring decomposition in turn yields a code construction from codes of lower lengths which turns out to be in some cases the celebrated squaring and cubing constructions and in other cases the (u+υ|u-υ) and Vandermonde constructions. All binary extended quadratic residue codes of length a multiple of three are shown to be attainable by the cubing construction. Quinting and septing constructions are introduced. Other results made possible by the ring decomposition are a characterization of self-dual quasi-cyclic codes, and a trace representation that generalizes that of cyclic codes.en
dc.language.isoenen
dc.relation.ispartofseriesIEEE transactions on information theoryen
dc.rights© 2001 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works. The published version is available at: [DOI: http://dx.doi.org/10.1109/18.959257].en
dc.subjectDRNTU::Engineering::Computer science and engineering::Computing methodologies::Symbolic and algebraic manipulationen
dc.titleOn the algebraic structure of quasi-cyclic codes I : finite fieldsen
dc.typeJournal Articleen
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen
dc.identifier.doihttp://dx.doi.org/10.1109/18.959257en
dc.description.versionAccepted versionen
item.grantfulltextopen-
item.fulltextWith Fulltext-
Appears in Collections:SPMS Journal Articles
Files in This Item:
File Description SizeFormat 
28. On the algebraic structure of quasi-cyclic codes I finite fields.pdf387.39 kBAdobe PDFThumbnail
View/Open

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.